# SDR RRXA991093

- Difficulty date: June 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND A .25 INCH CRACK, RIGHT WING, EXTENDING FROM SCREW HOLE RIGHT WING O/B L/E I/B SEGMENT O/B EDGE AT STA XFS 710.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED FILLER AND DOUBLER IAW DC8 SRM 51-2-1 AND INSTALLED IAW DC8 SRM 57-2-1.
